Pacific Journal of Mathematics

A new proof of the maximum principle for doubly-harmonic functions.

H. B. Mann, Josephine Mitchell, and Lowell Schoenfeld

Article information

Source
Pacific J. Math., Volume 27, Number 3 (1968), 567-571.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983777

Mathematical Reviews number (MathSciNet)
MR0239110

Zentralblatt MATH identifier
0165.45002

Subjects
Primary: 31.30

Citation

Mann, H. B.; Mitchell, Josephine; Schoenfeld, Lowell. A new proof of the maximum principle for doubly-harmonic functions. Pacific J. Math. 27 (1968), no. 3, 567--571. https://projecteuclid.org/euclid.pjm/1102983777


Export citation

References

  • [1] Lars Hormander, Linear partialdifferentialoperators, Die Grundlehren der Mathematischen Wissenschaften116 (1963), Springer-Verlag, Berlin.
  • [2] H. B. Mann, On a property of harmonic functions, Amer. Math. Monthly 66 (1959), 414.
  • [3] H. B. Mann, Josephine Mitchell, and Lowell Schoenfeld, Properties of differential forms in n real variables, Pacific J. Math. 21 (1967), 525-529.